MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heartburn/Indigestion (1883)
Date of Event 07/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient reported ongoing gerd symptoms leading to linx device explant.The linx device was used as part of the anti-reflux procedure.Uneventful anti-reflux procedure including hernia repair and linx device implant on (b)(6)2015 by dr.(b)(6).Prior to device removal on (b)(6) 2017, the patient had an egd with balloon dilation under fluro to 20mm.Uneventful device explant on (b)(6) 2017 by dr.(b)(6) due to ongoing gerd symptoms; patient was also experiencing burning in throat, regurgitation, and chest/epigastric pain.Device was found encapsulated with minimal adhesions noted and "easily identified and loose".Linx device found in the correct position/geometry.At the time of device explant, the patient received a fundoplication.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6826532
Report Number3008766073-2017-00100
Device Sequence Number518757
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/24/2017
Device Model NumberLXC13
Device Lot Number5282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age63 YR